# SDR SIMA2012033000005

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 19,320 hours, 16,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2882 THE CREW REPORTED THAT WHILE DEPLANING THE AIRCRAFT THE FLIGHT ATTENDANT NOTICE A TEAR IN THE MAIN CABIN DOOR SEAL HALF WAY UP TRAILING EDGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIR MAIN CABIN DOOR SEAL IAW EMB 145 AMM 52-00-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
